MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACT GEN.2; LACTIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS LACT GEN.2; LACTIC ACID TEST SYSTEM
Catalog Number 03183700190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).Medwatch field facility name - the full facility name was provided as (b)(4).
 
Event or Problem Description
The customer stated that they received an erroneous result for one patient sample tested for lact2 lactate gen.2 (lact) on a cobas integra 400 plus (i400+).The sample initially resulted as 0.11 mmol/l and this value was reported outside of the laboratory to the ward.The result did not match previous results of the patient, so the ward complained about the result.Controls were measured on the lact assay and they were found to be too low.The customer changed the reagent cassette and repeated the sample.The repeat result of the sample was 1.78 mmol/l.Controls were repeated on the new cassette and the values were within range, matching previous values.No adverse events were alleged to have occurred with the patient.The i400+ analyzer serial number was (b)(4).The investigation was unable to find a definitive root cause.

Brand Name
LACT GEN.2
Common Device Name
LACTIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7713486
Report Number1823260-2018-02452
Device Sequence Number11029209
Product Code KHP
UDI-Device Identifier04015630918911
UDI-Public04015630918911
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number03183700190
Device Lot Number30875201
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1